Vol. 11, No. 4, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 9, 1989–2240
Issue 8, 1745–1988
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On a bilinear Strichartz estimate on irrational tori

Chenjie Fan, Gigliola Staffilani, Hong Wang and Bobby Wilson

Vol. 11 (2018), No. 4, 919–944

We prove a bilinear Strichartz-type estimate for irrational tori via a decoupling-type argument, as used by Bourgain and Demeter (2015), recovering and generalizing a result of De Silva, Pavlović, Staffilani and Tzirakis (2007). As a corollary, we derive a global well-posedness result for the cubic defocusing NLS on two-dimensional irrational tori with data of infinite energy.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

decoupling, bilinear Strichartz
Mathematical Subject Classification 2010
Primary: 35Q55, 42B37
Received: 23 January 2017
Revised: 7 October 2017
Accepted: 11 December 2017
Published: 12 January 2018
Chenjie Fan
Department of Mathematics
University of Chicago
Chicago, IL
United States
Gigliola Staffilani
Department of Mathematics
Massachusetts Institue of Technology
Cambridge, MA
United States
Hong Wang
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Bobby Wilson
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States